# SDR A6WA201040541

- Difficulty date: July 25, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 25,518 hours, 22,991 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS FELT VERY "MUSHY" WITH A LOT OF SLACK BETWEEN YOKE INPUTS AND PLANE REACTION.  UNRESPONSIVENESS OCCURRED IN BOTH PITCH AND ROLL INPUTS FROM BOTH CAPTAINS AND F/O YOKES.  INSPECTED FLT CONTROL SYS IAW 27-31-00.  NO FAULTS FOUND ALL WORK DONE ON W/O 157375.
